Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 169, NWS Dodge City, KS

June 6, 2018Morton County, Stevens County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 6, 2018, 11:01 PM CDT for Morton County, Stevens County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2018, 11:01 PM CDT (04:01 UTC)
Expired
Jun 6, 2018, 11:30 PM CDT
In force
29 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Morton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 152 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
2532 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

525 
WUUS53 KDDC 070401
SVRDDC
KSC129-189-070430-
/O.NEW.KDDC.SV.W.0169.180607T0401Z-180607T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1101 PM CDT WED JUN 6 2018

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Morton County in southwestern Kansas...
  Southern Stevens County in southwestern Kansas...

* Until 1130 PM CDT

* At 1100 PM CDT, a severe thunderstorm was located 4 miles south of
  Feterita, moving east at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  southeastern Morton and southern Stevens Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10163 3710 10164 3711 10114 3700 10115
TIME...MOT...LOC 0400Z 275DEG 23KT 3709 10151 

HAIL...1.25IN
WIND...60MPH
 
$$

HOVORKA
1 follow-up statement
336 
WWUS53 KDDC 070423
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1123 PM CDT WED JUN 6 2018

KSC129-189-070433-
/O.EXP.KDDC.SV.W.0169.000000T0000Z-180607T0430Z/
Morton KS-Stevens KS-
1123 PM CDT WED JUN 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORTON AND
SOUTHERN STEVENS COUNTIES WILL EXPIRE AT 1130 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

LAT...LON 3700 10163 3710 10164 3711 10114 3700 10115
TIME...MOT...LOC 0423Z 275DEG 23KT 3708 10133 

$$

HOVORKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:51 PM CDT, 5 hours 10 minutes earlier.

Area forecast discussion, Jun 6, 5:51 PM CDT, 5 hours 10 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
551 PM CDT Wed Jun 6 2018

...Updated aviation section...

.SHORT TERM...(This evening through Thursday)
Issued at 1212 PM CDT Wed Jun 6 2018

This afternoon looks to see another hot day with temperatures
soaring into the upper 90s to near 100 in the southwestern
counties due to an upper level ridge set in place over the western
high plains advecting the warm air in from the south. Afternoon
thunderstorms and into the evening and over night hours look to
occur as well. Severe weather is expected with early morning
soundings and future models showing good low and mid level lapse
rates ahead of a frontal boundary that will push out of
southeastern Wyoming into northwestern Kansas by this evening and
through central to south central Kansas over night. With only
scattered high clouds this afternoon, strong heating will occur
allowing for instability to rise as well with CAPE values in the
3000J/kg range. With good low level shear and veering wind with
height, there looks to be a more organized event coming out of
northwest Kansas affecting as far south as Ford County and points
eastward with its southeastward progression. Models are
inconsistent with each other on timing and expansiveness and will
be monitored closely as newer model guidance comes into play. The
main threats will be hail up to tennis ball size and damaging
winds over 60mph with isolated tornadoes being a possibility.
Flooding issues could come into play along the already saturated
I-70 corridor associated with a MCS that develops, all depending
on spin up and track it takes with some models taking it north of
the area.

Storms look to push out of the CWA by sunrise Thursday morning
with temperatures starting off in the mid to upper 60 degree range
with isolated areas of fog development where good rains fall due
to light southeasterly upslope flow and high dewpoints in the 60
degree range. Winds throughout the day will be light and out of
the southeast 10-15 mph under a weakening pressure gradient due to
the aforementioned frontal boundary pushing well enough to the
southeast and high pressure building back in under the upper
level ridge axis. High temperatures will not be as warm with upper
80s for the northern half of the CWA and low 90s in the southern
portions. Thursday afternoon will see a marginal widespread severe
weather day through the evening time frame with surface based
storms expected associated with a north south oriented dryline
extending into the panhandles of Oklahoma and Texas. There will be
good low level mixing and shear but weak convergence giving way
to only isolated areas in southwest Kansas and more widespread to
the south. Hail up to 2 inches in diameter and damaging winds up
to 60mph will be the main threats for Thursday afternoon.

.LONG TERM...(Thursday night through Wednesday)
Issued at 107 PM CDT Wed Jun 6 2018

Thursday night will see another mild and muggy start to Friday
with low temperatures in the mid to upper 60s with high dewpoints
in the 60s and light southeasterly winds. Isolated areas of fog
are again possible due to this light upslope flow and previous
rainfalls expecting to quickly burn off by mid morning as the
surface becomes warmer and mixing occurs down to the surface.
Increased winds in the 10-15 mph range are expected once again
with high temperatures escalating into the mid to upper 90s under
high pressure. Another subtle short wave trough looks to propagate
through the area giving the CWA a marginal risk for severe weather
development. These will be isolated in nature due to moderate
lapse rates and weak upslope flow giving way to neutral height
differences. Flow aloft will again be weak not making this a
widespread event at this time. Most severe weather development
should be well to the north into Nebraska and southeastern
Wyoming.

Low temperatures through the middle of next week will see ranges
in the mid 60s to low 70s and high temperatures in the mid to
upper 90s through Sunday. A bit of a change in the upper level
pattern comes Monday with the upper level trough pushing through
the high plains and dropping a dry frontal boundary briefly
shifting winds out of the northwest and cooler temperatures
comparative to what it has been. High temperatures for Monday
through Wednesday will be in the upper 80s and gradually becoming
low to mid 90s by mid week. Dry weather is expected from Saturday
through most of Tuesday, with chances for thunderstorm development
and isolated severe weather possible Tuesday evening and again on
Wednesday associated with a dryline that will setup across the
western counties. Upper level ridging will set back up over the
western high plains giving way to subtle short waves to pertebate
through southwest Kansas giving the precipitation chances across
the entire CWA with PoPs in the 20s at this time.

Again, moral of the story, summer has arrived with hot
temperatures and thunderstorm chances possible almost every late
afternoon and evening through at least the middle of next week and
beyond.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 549 PM CDT Wed Jun 6 2018

VFR conditions will prevail overnight with increasing mid to upper
level clouds. One exception to this will be across the HYS
terminal where storms are possible between 06-10Z. This will bring
periods of MVFR to IFR ceilings and visibilities. Confidence is
low on the timing so placed a tempo group for now. Winds will
continue to be from the south to southeast overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  69  91  68  96 /  20  10  20  10
GCK  66  91  66  97 /  20  10  20  10
EHA  64  93  64  97 /  20  10  20  10
LBL  68  93  66  97 /  20  10  20  10
HYS  67  87  68  94 /  70  20  30  10
P28  71  94  71  96 /  30  20  20  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Lowe
LONG TERM...Lowe
AVIATION...Hovorka_42
Hazardous weather outlook, Jun 6, 4:20 AM CDT, 18 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
420 AM CDT Wed Jun 6 2018

KSZ030-031-043>046-061>066-074>081-084>090-071000-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
420 AM CDT Wed Jun 6 2018 /320 AM MDT Wed Jun 6 2018/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

There will be a slight chance for late afternoon thunderstorms
over far western Kansas and then a better chance for storms into
the late evening hours over west central and central Kansas.
Initially, the main severe weather threat will be large hail
although an isolated tornado could also be possible. Later in the
evening, the main threat will be from damaging winds.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Limited risk
* Thunderstorm wind damage: Limited risk
* Lightning: Elevated risk
* Excessive heat: Limited risk
* Non-thunderstorm wind: Limited risk

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Days 2-7 Discussion
-------------------

There will be a slight chance for thunderstorms across the area
Thursday afternoon and evening with large hail and damaging winds
being the main threats.

Days 2-7 Hazards
----------------
* Thursday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk
  - Excessive heat: Limited risk

* Friday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Saturday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Sunday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Monday
  - Excessive heat: Limited risk

* Tuesday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, Jun 6, 8:14 PM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Dodge City KS
814 PM CDT WED JUN 6 2018

KSZ074-084-070215-
Stanton KS-Morton KS-
814 PM CDT WED JUN 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORTON AND SOUTHERN
STANTON COUNTIES UNTIL 915 PM CDT...

At 814 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of The Saunders Elevator, moving northeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Manter and The Saunders Elevator.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3756 10204 3750 10153 3706 10204
TIME...MOT...LOC 0114Z 222DEG 18KT 3734 10195

SUGDEN
Special weather statement, Jun 6, 8:31 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Dodge City KS
831 PM CDT WED JUN 6 2018

KSZ074-084-070230-
Stanton KS-Morton KS-
831 PM CDT WED JUN 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORTON AND STANTON
COUNTIES UNTIL 930 PM CDT...

At 831 PM CDT, Doppler radar was tracking a strong thunderstorm 3
miles southeast of Manter, moving east at 15 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Johnson City, Manter and Big Bow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3736 10199 3762 10196 3773 10155 3723 10157
TIME...MOT...LOC 0131Z 259DEG 15KT 3748 10186

SUGDEN
Special weather statement, Jun 6, 9:10 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Dodge City KS
910 PM CDT WED JUN 6 2018

KSZ074-075-070315-
Stanton KS-Grant KS-
910 PM CDT WED JUN 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR GRANT AND SOUTHEASTERN STANTON
COUNTIES UNTIL 1015 PM CDT...

At 909 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southwest of Big Bow, moving east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ulysses, Big Bow, Hickok and Ryus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3740 10169 3763 10167 3765 10111 3739 10111
TIME...MOT...LOC 0209Z 272DEG 18KT 3749 10160

SUGDEN
Special weather statement, Jun 6, 9:33 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Dodge City KS
933 PM CDT WED JUN 6 2018

KSZ084-070330-
Morton KS-
933 PM CDT WED JUN 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORTON COUNTY UNTIL 1030
PM CDT...

At 933 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Stonington, or 12 miles west of Richfield, moving
northeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Richfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3735 10204 3738 10202 3738 10158 3720 10157
      3709 10202 3712 10204
TIME...MOT...LOC 0233Z 237DEG 16KT 3721 10201

SUGDEN
Special weather statement, Jun 6, 10:18 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1018 PM CDT WED JUN 6 2018

KSZ062-063-075>077-070415-
Gray KS-Finney KS-Kearny KS-Grant KS-Haskell KS-
1018 PM CDT WED JUN 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KEARNY...
SOUTHWESTERN FINNEY...NORTHEASTERN GRANT...WEST CENTRAL GRAY AND
NORTHERN HASKELL COUNTIES UNTIL 1115 PM CDT...

At 1018 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Plymell, moving northeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Garden City, Pierceville and Plymell.

LAT...LON 3759 10106 3777 10120 3806 10071 3764 10052
TIME...MOT...LOC 0318Z 246DEG 27KT 3771 10102

HOVORKA
Special weather statement, Jun 6, 10:28 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1028 PM CDT WED JUN 6 2018

KSZ075-084-085-070430-
Stevens KS-Grant KS-Morton KS-
1028 PM CDT WED JUN 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORTON...SOUTH CENTRAL
GRANT AND WESTERN STEVENS COUNTIES UNTIL 1130 PM CDT...

At 1028 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southeast of Richfield, moving east at 20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Hugoton, Rolla, Richfield, Feterita and Wilburton.

LAT...LON 3707 10177 3730 10181 3742 10129 3705 10121
TIME...MOT...LOC 0328Z 259DEG 19KT 3723 10170

HOVORKA

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:14 PM CDTSpecial Weather StatementDDCMorton61 min
Jun 6, 8:26 PM CDTSevere Thunderstorm WarningDDCMorton33 min
Jun 6, 8:31 PM CDTSpecial Weather StatementDDCStanton59 min
Jun 6, 9:10 PM CDTSpecial Weather StatementDDCGrant65 min
Jun 6, 9:33 PM CDTSpecial Weather StatementDDCMorton57 min
Jun 6, 10:18 PM CDTSpecial Weather StatementDDCFinney57 min
Jun 6, 10:28 PM CDTSpecial Weather StatementDDCStevens62 min
Jun 6, 10:34 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens56 min
Jun 6, 11:08 PM CDTSpecial Weather StatementDDCHaskell37 min
Jun 6, 11:22 PM CDTSpecial Weather StatementDDCStevens53 min
Jun 6, 11:46 PM CDTSpecial Weather StatementDDCGray59 min
Jun 7, 12:04 AM CDTSpecial Weather StatementDDCSeward56 min
Jun 7, 12:23 AM CDTSpecial Weather StatementDDCNess, Trego67 min
Jun 7, 12:35 AM CDTSpecial Weather StatementDDCClark, Ford, Meade55 min
Jun 7, 12:48 AM CDTSpecial Weather StatementDDCHodgeman57 min
Jun 7, 1:11 AM CDTSpecial Weather StatementDDCGrant, Gray, Hamilton, Haskell, Kearny, Morton and 3 more64 min
Jun 7, 1:15 AM CDTSpecial Weather StatementDDCGrant, Gray, Hamilton, Haskell, Kearny, Morton and 3 more60 min
Jun 7, 1:19 AM CDTSpecial Weather StatementDDCComanche, Edwards, Kiowa56 min
Jun 7, 1:36 AM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Ness, Pawnee and 1 more54 min
Jun 7, 1:38 AM CDTSpecial Weather StatementDDCNess, Trego52 min
Jun 7, 1:40 AM CDTSpecial Weather StatementDDCClark, Ford, Meade65 min
Jun 7, 2:02 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more43 min
Jun 7, 2:14 AM CDTSpecial Weather StatementDDCComanche, Edwards, Kiowa61 min
Jun 7, 2:24 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego51 min
Jun 7, 2:26 AM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa49 min
Jun 7, 2:27 AM CDTSpecial Weather StatementDDCMeade63 min
Jun 7, 2:33 AM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Ness, Pawnee and 1 more42 min
Jun 7, 2:45 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 2 more45 min
Jun 7, 2:48 AM CDTSpecial Weather StatementDDCFord, Hodgeman, Meade57 min
Jun 7, 2:50 AM CDTHigh Wind WarningDDCClark, Finney, Ford, Gray, Hodgeman, Meade and 1 more67 min
Jun 7, 2:50 AM CDTSpecial Weather StatementDDCTrego55 min
Jun 7, 3:17 AM CDTSpecial Weather StatementDDCClark43 min
Jun 7, 3:26 AM CDTSevere Thunderstorm WarningDDCBarber, Pratt49 min
Jun 7, 4:01 AM CDTSpecial Weather StatementDDCBarber44 min
Jun 7, 4:44 AM CDTSpecial Weather StatementDDCBarber46 min
Jun 7, 5:31 AM CDTSpecial Weather StatementDDCPratt44 min
Jun 7, 5:48 AM CDTSpecial Weather StatementDDCKiowa42 min
Jun 7, 6:23 AM CDTSpecial Weather StatementDDCBarber67 min
Jun 7, 6:34 AM CDTSpecial Weather StatementDDCClark56 min
Jun 7, 6:44 AM CDTSevere Thunderstorm WarningDDCClark, Ford46 min
Jun 7, 8:27 AM CDTSpecial Weather StatementDDCBarber, Comanche63 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.